Study found link to breast, colon, liver and other tumors
by YvonneLim on Sat Apr 07, 2012 02:22 PM
my mom is on her 2nd cycle of sutent (37.5mg, 28 days on and 14 days off).. agree, she also has the same side effects.. skin thickening, tear and blisters.. really painful.. any way to relieve the pain? she applys udderly cream at night.. the rest she says are manageable..
so far during the 2 cycles, sometimes her eyes will swell for a few days, looks like eye bags that is filled with fluid.. anyone experienced that.. and a bit of cough?
by MamaB on Sat Apr 07, 2012 03:17 PM
I am sorry your Mom is having problems.
Sutent is a very good chemo; although it does have some very uncomfortable side effects. I suppose it has to be strong to go down and kill the tumors.
I was diagnosed with Renal Cell Cancer, Stage IV, with mets to the lungs. I took Sutent 50 mg for two and a half years before my surgery. I also had the eye swelling, mostly on my right eye, that is the side I sleep on. Yes, the hands and feet blisters are very painful. It is good to keep the feet lubricated with something and to wear socks, day and night.
I have been off of all chemo since the month before my surgery; which is a little over two years now. I have been so blessed.
You and your mom need to keep a positive attitude. Stay strong in mind, body a soul. Have hope and faith for brighter days ahead.
Prayers and Blessings,
by myboys2 on Sat Apr 07, 2012 05:22 PM
My son has eye swelling and they do cause headaches. He also has had blisters at end of fingers and one sore toe. But he is hanging in there.
by YvonneLim on Sun Apr 15, 2012 11:13 AM
thanks for sharing and your encouragement.. yes, we will press on...
by YvonneLim on Sun Apr 15, 2012 11:14 AM
thanks... and yes, let's stay positive and press on....
by YvonneLim on Wed Apr 18, 2012 12:56 PM
my mom was on 2 cycle of sutent (37.5mg 28days on and 14 days off).. the last CT scan showed that generally the kidney tumor and mets to lungs have generally decrease in size or remain stable!!!!
sutent works... press on everyone..
by JDCGDC on Thu Apr 19, 2012 05:26 PM
I have just stopped taking 50mg. Sutent after 3.5 years. During this time it has helped reduce my cancer until it stopped being effective 8 weeks ago. Im now starting a trial using GDC-0980. Feeling weak and fatigue did effect me during the Sutent years, but what a great job it did. i wish him and your family well, and although unpleasant I feel that with his family around him his quality of life is worth the problems and after Sutent there are drugs now that make a longer life not only possible, but probable. I am in the UK and even during this treatment am planning to attend my sone wedding in Cincinatti in August :)
by MamaB on Thu Apr 19, 2012 06:42 PM
I am so glad your mom got a good report!
Tell her to stay positive and keep her spirits up. Keep hope and faith for brighter days ahead.
Prayers and blessings,
by YvonneLim on Sun Apr 22, 2012 12:23 PM
all the best.. yes!!! there's many drugs available.. let's stay strong and positive
by YvonneLim on Sun Apr 22, 2012 12:24 PM
thanks B... you too!!! let's fight it together!!!
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.